# SDR AALA20001243

- Difficulty date: July 19, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON L/E VERTICAL STIFFENER AT TOP OUTBOARD OF FUEL PRESSURE SWITCHES.  INSTALLED NEW STIFFENER AT L/E, OUTBOARD OF FUEL PRESSURE SWITCHES.  (M)
